Publicações – Publication list

      A. Livro:  Gonçalves, Mirian B. ; GONÇALVES, D. . Elementos de Análise. 2. ed. Florianópolis:                     UFSC/EAD/CED/CFM, 2012., 198 p.  Disponível aqui

      B. Artigos: 

  1. L. G. Cordeiro, D. Gonçalves, and R. Hazrat, The uniform dimension of a monoid with applications to graph algebras, Arxiv version here
  2. G. Boava, G.G. Castro, D. Gonçalves, D. W. Wyk, The dynamical structure of partial group algebras with relations, with applications to subshift algebras, Arxiv version here
  3. D. Gonçalves, D. Royer, F. Tasca, Nonwandering sets and the entropy of local homeomorphisms –  Arxiv version here
  4. G. G. de Castro, D. Gonçalves, and B. Steinberg, Ideals of étale groupoid algebras with coefficients in a sheaf with applications to topological dynamics. Arxiv version here
  5. Y. C. Casado, M. I. C. Gonçalves, D. Gonçalves, D. M. Barquero, C. M. Gonzáles, and I. R. Campos, Centroid and algebraic properties of evolution algebras through graphs. Arxiv version here
  6. D. Gonçalves, D. Royer, Irreducible representations of one-sided subshift algebras, Arxiv version here
  7. D. Gonçalves, L. Orozco, H. Pinedo, The graded structure of Leavittt path algebras viewed as partial skew group rings. Arxiv version here
  8. D. Gonçalves, D. Martín Barquero, C. Martín Gonzáles, and M. Siles Molina, On the centroid of a Leavitt path algebra, Arxiv version here
  9. G. Boava, G.G. Castro, D. Gonçalves, D. W. Wyk, C*-Algebras of one-sided subshifts over arbitrary alphabets, to appear at Discrete and Continous Dynamical Systems. Arxiv version here
  10. D. Gonçalves, D. Royer, The socle of subshift algebras, with applications to subshift conjugacy, to appear at Proceedings of the Royal Society of Edinburgh Section A: Mathematics. Arxiv version here
  11. D. Gonçalves and B. Uggioni, Shadowing for local homeomorphisms, with applications to edge shift spaces of infinite graphs, to appear at Journal of Dynamics and Differential Equations. Arxiv version here
  12. L. G. Cordeiro, E. Gillaspy, D. Gonçalves, R. Hazrat, Williams’ Conjecture holds for meteor graphs, to appear at Israel Journal of Mathematics, Arxiv version here
  13. Y. C. Casado, M. I. C. Gonçalves, D. Gonçalves, D. M. Barquero, C. M. Gonzáles, and I. R. Campos, Hopf algebras and associative representations of two-dimensional evolution algebras. Bulletin of the Brazilian Mathematical Society, New Series 56, no. 8, 2025. Arxiv version here
  14. D. Bagio, D. Gonçalves, P. S. E. Moreira, J. Öinert, The ideal structure of partial skew groupoid rings with applications to topological dynamics and ultragraph algebras,  Forum Mathematicum 36, no. 4, 1081-1117,  2024. Arxiv version here
  15. N. Brownlowe, A. Buss, D. Gonçalves, J. B Hume, A. Sims, M. F Whittaker, KK-duality for self-similar groupoid actions on graphs, Transactions of the American Mathematical Society 377, no 8, 5513-5560, 2024. Arxiv version here
  16. G. Boava, G. G. de Castro, D. Gonçalves, D. W. van Wyk, Algebras of one-sided subshifts over arbitrary alphabets, Revista Matemática Iberoamericana 40, no 3, 1045-1088, 2024. Arxiv version here
  17. D. Bagio, C. G. Canto, D. Gonçalves, D. Royer, The reduction theorem for algebras of one-sided subshifts over arbitrary alphabets, Revista de la Real Academia de Ciencias Exactas, Físicas y Naturales. Serie A. Matemáticas, vol 118, article 72, 2024. Arxiv version here
  18. T. T. H. Duyen, D. Gonçalves, T. G. Nam, On the ideals of ultragraph Leavitt path algebras. Algebras and Representation Theory 27, 77–113, 2024 – Arxiv version here
  19. D. Gonçalves, D. Royer, F. Tasca, Entropy of local homeomorphisms with applications to infinite alphabet shift spaces. International Mathematics Research Notices, Vol 2024, Issue 6, 4842–4892, 2024 –  Arxiv version here
  20. D. Gonçalves, V. S. Rodrigues,  Y.C. Casado, Special Issue: CIMPA Floripa: from dynamics to algebra and representation theory and back. Journal of Algebraic Combinatorics 58, 329–330, 2023.
  21. C. Farsi, D. Gonçalves, E. Gillaspy, Irreducibility and monicity for representations of k-graph C*-algebras. New York Journal of Mathematics 29,  507–553, 2023  –  Arxiv version here
  22. D. Gonçalves, D. Royer, Properties of the gradings on ultragraph algebras via the underlying combinatorics. Journal of Algebraic Combinatorics, 58, 435–451, 2023 – Arxiv version here
  23. G. Boava, G.G. Castro, D. Gonçalves, D. W. Wyk, Leavitt path algebras of labelled graphs, Journal of Algebra, Volume 629, no 1 ,  265-306, 2023 – Arxiv version here
  24. C Correia Ramos, D Gonçalves, N Martins, PR Pinto, Unifying interval maps and branching systems with applications to relative graph C*-algebras. Journal of Mathematical Analysis and Applications Vol 519, Issue 1, 126757,  2023. Arxiv version here
  25. D. Gonçalves, D. Royer, A note on the regular ideals of  Leavitt path algebras,  Journal of Algebra and its Applications, vol 21, no 11, 2250225, 2022. Arxiv version here
  26. A. T. Baraviera, R. Exel, D. Gonçalves, F.B. Rodrigues, D. Royer, Entropy for partial actions of the group Z, Proceedings of the AMS, vol 150, no 3, 1089-110, 2022. Arxiv version here
  27.  F. A. Tasca, D. Gonçalves, KMS states and continuous orbit equivalence for ultragraph shift spaces with sinks, Publicacions Matemàtiques, vol 66, no 2, 729-787, 2022. Arxiv version here
  28. L. G. Cordeiro, D. Gonçalves, and R. Hazrat, The talented monoid of a directed graph with applications to graph algebras,  Revista Matemática Iberoamericana, vol 38, issue 1, p.223-256, 2022. Arxiv version here
  29. D. Gonçalves, B. Steinberg,  Étale groupoids algebras with coefficients in a sheaf and skew inverse semigroup rings,  Canadian Journal of Mathematics,  Vol. 73 , Issue 6 , pp. 1592 – 1626, 2021.  Arxiv version here
  30. U. B. Darji, D. Gonçalves and M. Sobottka, Shadowing, finite order shifts and ultrametric spaces, Advances in Mathematics, v. 385, 107760, 2021. Arxiv version here
  31. G.G. Castro, D. Gonçalves, D. W. Wyk, Ultragraph algebras via labelled graph groupoids, with applications to generalized uniqueness theorems, Journal of Algebra,  v. 579, 456-495, 2021. Arxiv version here
  32. M. I. C. Gonçalves, D. Gonçalves, D. M. Barquero, C. M. González, M. S. Molina, Squares and associative representations of two dimensional evolution algebras, Journal of Algebra and Its Applications, v. 20, p. 2150090, 2021. Arxiv version here
  33. D. Gonçalves, D. Royer, Representations and the reduction theorem for ultragraph Leavitt path algebras,   Journal of Algebraic Combinatorics, v. 53, 505-526, (2021). Arxiv version here
  34. Y. Cabrera Casado, M. I. C. Gonçalves, D. Gonçalves, D. Martín Barquero, C. Martín González, Chains in evolution algebras, Linear Algebra and its Applications, v. 622, 104-149, 2021. Arxiv version here
  35. G.G. Castro, D. Gonçalves, D. W. Wyk, Topological Full groups of ultragraph groupoids as an isormorphism invariant, Münster Journal of Mathematics, vol 14 (1), 165-189, 2021. Arxiv version here
  36. D. Gonçalves, M. Ramirez-Solano, On the K-theory of C*-algebras associated to substitution tilings, Dissertationes Mathematicaev. 551, p. 1-133, 2020. Arxiv version here
  37. D. Gonçalves, D. Royer, Simplicity and chain conditions for ultragraph Leavitt path algebras via partial skew group ring theory,  Journal of the Australian Mathematical Society, vol 109 (3), 299-319, 2020.  Arxiv version here
  38. D. Gonçalves, D. Royer, Irreducible and permutative representations of ultragraph Leavitt path algebras, Forum Mathematicum, v. 32, p. 417-431, 2020, Arxiv version here
  39. D. Gonçalves, B. B. Uggioni, Ultragraph shift spaces and chaos, Bulletin Des Sciences Mathematiques, v. 158, p. 102807, 2020. Arxiv version here
  40. D. Gonçalves, B. B. Uggioni, Li-Yorke chaos for ultragraph shift spaces, Discrete and Continuous Dynamical Systems, v. 40, p. 2347-2365, 2020  Arxiv version here
  41. C. G. Canto, D. Gonçalves, Representations of relative Cohn path algebras,  Journal of Pure and Applied Algebra, v. 224, p. 106310, 2020. Arxiv version here
  42. D. Gonçalves and Danilo Royer, Infinite alphabet edge shift spaces via ultragraphs and their C*-algebras, International Mathematics Research Notices., v. 2019, p. 2177-2203, 2019. Arxiv version here
  43. V. M. Beuter, D. Gonçalves, J. Oinert, D. Royer, Simplicity of skew inverse semigroups with applications to Steinberg algebras and topological dynamics,  Forum Mathematicum., v. 31, p. 543-562, 2019. Arxiv version here
  44. D. Gonçalves, M. Sobottka, Continuous shift commuting maps between ultragraph shift spaces, Discrete and Continuous Dynamical Systems, series A, v.39, p. 1033-1048, 2019. Arxiv version here
  45. G. G. de Castro, D. Gonçalves, KMS and ground states on ultragraph C*-algebras, Integral Equations and Operator Theory, v, 90, p. 63, 2018. Arxiv version here 
  46. D. Gonçalves, H. Li, and Danilo Royer, Branching systems for higher-rank graph C*-algebras, Glasgow Mathematical Journal,v.60, p. 731-751, 2018. Arxiv version here
  47. Beuter, Viviane M.; Gonçalves Daniel, The interplay between Steinberg algebras and skew rings, J. of Algebra, v. 497, p. 337-362, 2018. Arxiv version here
  48. D. Gonçalves, M. Sobottka and C. Starling, Inverse semigroup shifts over countable alphabets, Semigroup Forum., v. 96, p. 203-240, 2018. Arxiv version here
  49. Gonçalves, Daniel; Gonçalves, M. I. C., The infinite Lights Out problem and symmetric matrices over Z_2. Journal of Combinatorial Mathematics and Combinatorial Computing, v.103, p. 289-295, 2017. Arxiv version here
  50. D.  Gonçalves, M. Sobottka and C. Starling, Two-sided shift spaces over infinite alphabets,  Journal of the Australian Mathematical Society, vol. 103, p. 357-386, 2017. Arxiv version here
  51. T. Giordano, D. Gonçalves and C.Starling, Bratelli-Vershik models for partial actions of Z, International Journal of Mathematics v. 28,  p. 1750073, 2017. Arxiv version here.
  52. D. Gonçalves and Danilo Royer, Ultragraphs and shift spaces over infinite alphabets, Bulletin des Sciences Mathématiques v. 141, p. 25-45, 2017. Arxiv version here
  53. M. Sobottka and D. Gonçalves,  A note on the definition of sliding block codes and the Curtis-Hedlund-Lyndon Theorem, Journal of Cellular Automata.  v. 12, p. 209-215, 2017.  Arxiv version here
  54. Beuter, Viviane M.; Gonçalves Daniel, Partial crossed products as equivalence relation algebras. Rocky Mountain Journal of Mathematics v. 46, p. 85-104, 2016. Arxiv version here
  55. D. Gonçalves and G. Yoneda, Free path groupoid grading on Leavitt path algebras. International Journal of Algebra and Computationv. 26, p. 1217-1235, 2016. Arxiv version here.
  56. D. Gonçalves, H. Li and D, Royer, Branching systems and general Cuntz-Krieger uniqueness theorem for ultragraph C*-algebras. International Journal of Mathematics 27, 1650083 (2016) [26 pages]. Arxiv version here
  57. D. Gonçalves, M. Sobottka and C. Starling, Sliding block codes between shift spaces over infinite alphabets. Math. Nachrichten.  289, No. 17–18, 2178–2191 (2016), Arxiv version here
  58. Gonçalves, Daniel; Li, Hui; Royer, Danilo, Faithful representations of graph algebras via branching systems. Canadian Mathematical Bulletin,  vol 59, 95-103, 2016. Arxiv version here
  59. Gonçalves, Daniel; Royer, Danilo. (M+1)-step shift spaces that are not conjugate to M-step shift spaces. Bulletin des Sciences Mathématiques (Paris. 1885), vol. 139, issue 2, 178-183, 2015. Arxiv version here
  60. Gonçalves, Daniel; Starling, Charles. Division Point Measures from Primitive Substitutions. Expositiones Mathematicae, v. 33, Issue 1, 67-77, 2015. Arxiv version here
  61. Gonçalves, Daniel; Royer, Danilo. Branching systems and representations of Cohn-Leavitt path algebras of separated graphs. Journal of Algebra, v. 422, p. 413-426, 2015. Arxiv version here
  62. Gonçalves, Daniel; Oinert, J.; Royer, Danilo. Simplicity of partial skew group rings with applications to Leavitt path algebras and topological dynamics. Journal of Algebra, v. 420, p. 201-216, 2014. Arxiv version here
  63. Gonçalves, Daniel. Simplicity of partial skew group rings of abelian groups. Canad. Math. Bull. Vol. 57 (3), pp. 511–519, 2014 . Arxiv version here
  64. Gonçalves, Daniel; Royer, Danilo. Leavitt path algebras as partial skew group rings. Communications in Algebra, v. 42, p. 127-143, 2014. Arxiv version here
  65. Gonçalves, Daniel; Royer, Danilo, C*-algebras associated to stationary Bratteli diagramas. Houston Journal of Mathematics, vol 1, no 40, p. 127-143, 2014. Arxiv version here
  66. EXEL, Ruy ; Gonçalves, Daniel ; STARLING, C. . The tiling C*-algebra viewed as a tight inverse semigroup algebra. Semigroup Forum, 84, p. 229-240, 2012., Arxiv version here
  67. Gonçalves, Daniel ; Royer, Danilo. Graph C*-algebras, branching systems and the Perron-Frobenious operator. Journal of Mathematical Analysis and Applications, 391, p. 457-465, 2012. Arxiv version here
  68. EXEL, R. ; Giordano, T. ; Gonçalves, D. . Envelope Algebras of Partial Actions as Groupoid C*-algebras. Journal of Operator Theory, v. 65, p. 197-210, 2011. Arxiv version here
  69. Gonçalves, D. ; Royer, D. . Unitary equivalence of representations of graph algebras and branching systems. Functional Analysis and its Applications, v. 45, p. 117-127, 2011.  Arxiv version here
  70. Gonçalves, Daniel . On the K-theory of the stable C*-algebras from substitution tilings. Journal of Functional Analysis, v. 260, p. 998-1019, 2011.  Published version here
  71. Gonçalves, Daniel ; Royer, Danilo . On the representations of Leavitt path algebras. Journal of Algebra (Print), v. 333, p. 258-272, 2011.  Arxiv version here
  72. GONÇALVES, D. ; Royer, DPerron Frobenius operators and representations of the Cuntz Krieger algebras for infinite matrices. Journal of Mathematical Analysis and Applications, v. 351, p. 811-818, 2009.  Arxiv version here
  73. GONÇALVES, D. .  New C*-algebras from Substitution Tilings. Journal of Operator Theory, v. 57, p. 391-407, 2007. Published version here